# SDR FDEA202412181814

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,597 hours, 29,112 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT DOME LIGHT FIXTURE BROKEN WITH BOTH MAIN & EMERGENCY LAMPS INOP. VERIFIED NO POWER ON DOME LIGHT MODULE ON BOTH WIRES W0200-0006 &  W0200-0007. FLT DECK DOME LIGHTS CAN NOT BE DIMMED, SUSPECT BAD DOME LIGHTS DIMMER TRANSFORMER.  DISCOVERED CB P34B G2COCKPIT DOME AC WAS TRIPPED, RESET TRIPPED BREAKER & ALL 3 DOME LIGHTS OPS PROPERLY. RELAMPED DOME LIGHT & OPS GOOD.  AFT DOME FIXTURE LAMP POWER TEMINAL IS NOT ALIGNED IN FIXTURE & CAN CONTACT FRAME DURING LAMP CHANGE CAUSING SHORT, TRIPS BREAKERS & BLOWS LAMPS,  REQUIRES REPLACEMENT.   RETERMINATED GROUND TO M10549  REF WDM.33-51-12, 33-11-31 & TESTED IAW MM 33-51-00-5-0, 33-11-00-5-0, ALL OPS CHECKS GOOD.
